# SDR CHQA20140303072

- Difficulty date: March 3, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 21,485 hours, 19,032 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,340 hours, 24,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT OVERWING EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE RT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
